# SDR AWXA200300448

- Difficulty date: April 17, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323003020000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 1/2 INCH CRACK WAS FOUND ON FITTING AT AFT SIDE OF FORWARD CARGO DOOR FRAME CUTOUT. MAINTENANCE REMOVED DAMAGED FITTING AT AFT SIDE OF FORWARD CARGO DOOR FRAME CUTOUT FR 28, STR 35 R/H; FABRICATED A NEW REPLACEMENT FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 5-6.
